MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-65
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Fitting Problem (2183); Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during regular inspection the cs300 intra-aortic balloon pump (iabp) unit pump cannot be fixed to the transport cart due to blood intrusion from rupture.The electrical test fails, and code #50 has occurred.There was no patient involvement reported.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the unit and was able to reproduce the reported malfunction.The fse adjusted the bent fixing of the cart.The fse performed a routine inspection as inspection was due.During the inspection, an electrical test fails #50 was observed.The fse replaced the main board and motor control board.It was also confirmed that blood had entered the internal filter.The fse replaced the crm, purge valve, and blood detect tubing.An inspection was then performed to confirm that there were no issues with the unit's operation.
 
Event or Problem Description
It was reported that when the machine was brought into the company and during a regular inspection performed by a getinge field service engineer (fse), the cs300 intra-aortic balloon pump (iabp) could not be fixed to the transport cart, the electrical test fails code #50 had occurred, and blood had intruded into the iabp.There was no patient involvement.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key17671317
Report Number2249723-2023-03891
Device Sequence Number20385339
Product Code DSP
UDI-Device Identifier10607567108803
UDI-Public10607567108803
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3023-65
Device Catalogue Number0998-UC-3023-65
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2009
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown